# SDR ABXA20140427113

- Difficulty date: April 27, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T121315
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO STATION 1350 FRAME CORRODED BETWEEN STRINGERS 29L TO 31L.  R & R ALC STATION 1350 FRAME BETWEEN STRINGER 29L & 33L IAW SRM 51-40-02 & B653-60974-MR.  SDR INFO CORRODED LEVEL 2, PN 146T1213-15, SN NSN, PART NAME FRAME, EXACT FS & BS LOC ON ACFT FS 1351, EXACT STR & WS LOC ON ACFT STRINGER 25L TO STRINGER 33L.  ACFT WAS GNDED.
